# SDR UPS98825988

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1758
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK FUSELAGE MAIN CABIN INTERIOR FLOOR BOARD SUPPORT CHANNEL HAVE CORROSION AND SEAT TRACK E AT STA 1758 BLO IS CRACKED.  REMOVED CRACKED HAT CHANNEL.  REMOVED CORROSION FROM LEFT HAND FLOOR BOARD OUT OF LIMITS IAW DC8 SRM 53 2 0, LOCATED AND DRILLED NEW SECTION OF HAT IAW DC8 SRM 51 1 247.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8.  INSTALLED SEAT TRACK 1752 TO 1760 IAW SRM 51 1 20D.  PRIMED HAT SECTION IAW DC8 SRM 51 1 8.  INSTALLED ON AC IAW DC8 SRM 51 13 0.
